# SDR SWAA2024091335301

- Difficulty date: September 8, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561AB INBD MOUNTING WAFFLE PLATE HAS EVIDENCE OF CRACKING. (MARKED)<[01] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-10-02 AND 51-40-02.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
